# SDR AALA20130723007

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 68,288 hours, 29,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD CREW REPORTED RT HYDRAULIC PRESSURE LOSS.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE  REPLACED HYDRAULIC TRANSFER CYLINDER THAT WAS LEAKING.  SYSTEM GROUND CHECKED NORMAL.   OPERATION (CLOSED).
